Alert archive / Minnesota / Snow Advisories in 2005
Snow Advisory 3, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this snow advisory at Dec 29, 2005, 3:57 AM CST for 4 counties in Minnesota; Beadle County, Brookings County, Kingsbury County, South Dakota. It took effect at Dec 29, 2005, 9:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 29, 2005, 3:57 AM CST (09:57 UTC)
- In effect from
- Dec 29, 2005, 9:00 PM CST
- Expired
- Dec 29, 2005, 3:52 PM CST
- In force
- Issued by
- NWS Sioux Falls, SD
Counties Cottonwood County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Beadle County, SD, Brookings County, SD, Kingsbury County, SD
The radar
The Sioux Falls radar (KFSD), 80 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 10.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1313 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFSD 290957 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 357 AM CST THU DEC 29 2005 .LOW PRESSURE WILL SCOOT OUT OF WYOMING THIS MORNING...AND MOVE ACROSS SOUTH DAKOTA THIS EVENING...AMD ON INTO NORTHERN IOWA ON FRIDAY MORNING. RAINFALL WILL DEVELOP ACROSS WESTERN SOUTH DAKOTA THIS MORNING...AND INTO EASTERN SOUTH DAKOTA THIS AFTERNOON. AS COOLER AIR SPREADS IN WITH A STRONG UPPER LEVEL SYSTEM THIS EVENING... IT WILL START THE TRANSITION OVER TO SNOW...STARTING BY EARLY EVENING FROM THE JAMES VALLEY WEST. SNOWFALL WILL INTENSIFY THIS EVENING ALONG THE HIGHWAY 14 CORRIDOR IN SOUTH DAKOTA...WITH THE CHANGEOVER STARTING LATER IN THE EVENING ACROSS SOUTHWEST MINNESOTA. SNOWFALL WILL CONTINUE THROUGH THE OVERNIGHT HOURS... AND MAY BE BRIEFLY HEAVY. THE MOST SIGNIFICANT SNOWFALL WILL CONTINUE EARLY FRIDAY ACROSS PORTIONS OF SOUTHWEST MINNESOTA. AS THE SNOW TAPERS OFF FRIDAY MORNING...ACCUMULATIONS FROM 3 TO 5 INCHES ARE EXPECTED ALONG AND NORTH OF A LINE FROM HURON...TO BROOKINGS...TO MOUNTAIN LAKE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SDZ038>040-291800- /O.NEW.KFSD.SN.Y.0003.051230T0300Z-051230T1200Z/ BEADLE-KINGSBURY-BROOKINGS- INCLUDING THE CITIES OF...HURON...DE SMET...BROOKINGS 357 AM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST FRIDAY. RAIN WILL BEGIN TO CHANGE TO SNOW BY EARLY EVENING...AND BECOME ALL SNOW LATE EVENING. SNOWFALL WILL CONTINUE MUCH OF THE NIGHT... AND WILL BE BRIEFLY HEAVY. TOTAL ACCUMULATIONS BY MORNING SHOULD BE 3 TO 5 INCHES...HEAVIEST NORTH OF HIGHWAY 14. $$ MNZ071-072-080-081-291800- /O.NEW.KFSD.SN.Y.0003.051230T0600Z-051230T1500Z/ LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- INCLUDING THE CITIES OF...TYLER...IVANHOE...MARSHALL...SLAYTON... WINDOM 357 AM CST THU DEC 29 2005 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... RAINFALL THIS EVENING WILL BEGIN TO CHANGE TO SNOW BY LATE EVENING... AND SHOULD BECOME ALL SNOW AFTER MIDNIGHT. SNOWFALL WILL CONTINUE INTO FRIDAY MORNING...WITH A TOTAL ACCUMULATION OF 3 TO 5 INCHES... WITH GREATEST AMOUNTS NORTH OF A LINE FROM IVANHOE TO TRACY TO COMFREY. THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. $$ JC
2 follow-up statements
000 WWUS43 KFSD 291508 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 908 AM CST THU DEC 29 2005 .LOW PRESSURE WILL MOVE EASTWARD OVER SOUTHERN SOUTH DAKOTA LATER THIS AFTERNOON AND EVENING. AREAS OF FREEZING RAIN SHOULD DEVELOP FROM NEAR HURON TO BROOKINGS LATER THIS MORNING AND CONTINUE INTO EARLY AFTERNOON BEFORE CHANGING TO MOSTLY RAIN. THE RAIN SHOULD THEN CHANGE TO SNOW THIS EVENING. SNOWFALL WILL CONTINUE THROUGH THE OVERNIGHT HOURS...AND MAY BE BRIEFLY HEAVY. THE MOST SIGNIFICANT SNOWFALL WILL CONTINUE EARLY FRIDAY ACROSS PORTIONS OF SOUTHWEST MINNESOTA. AS THE SNOW TAPERS OFF FRIDAY MORNING...ACCUMULATIONS FROM 3 TO 5 INCHES ARE EXPECTED ALONG AND NORTH OF A LINE FROM HURON...TO BROOKINGS...TO MOUNTAIN LAKE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. SDZ038>040-292100- /O.NEW.KFSD.ZR.Y.0001.051229T1508Z-051229T2100Z/ /O.CON.KFSD.SN.Y.0003.051230T0300Z-051230T1200Z/ BEADLE-KINGSBURY-BROOKINGS- INCLUDING THE CITIES OF...HURON...DE SMET...BROOKINGS 908 AM CST THU DEC 29 2005 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FREEZING RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A SNOW ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST FRIDAY. FREEZING RAIN SHOULD DEVELOP LATE THIS MORNING AND CONTINUE THROUGH EARLY AFTERNOON BEFORE CHANGING TO MOSTLY RAIN. THE RAIN WILL BEGIN TO CHANGE TO SNOW BY EARLY EVENING...AND BECOME ALL SNOW LATE EVENING. SNOWFALL WILL CONTINUE MUCH OF THE NIGHT...AND WILL BE BRIEFLY HEAVY. TOTAL ACCUMULATIONS BY MORNING SHOULD BE 3 TO 5 INCHES...HEAVIEST NORTH OF HIGHWAY 14. A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING. $$ MNZ071-072-080-081-292315- /O.CON.KFSD.SN.Y.0003.051230T0600Z-051230T1500Z/ LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- INCLUDING THE CITIES OF...TYLER...IVANHOE...MARSHALL...SLAYTON... WINDOM 908 AM CST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. $$ RYRHOLM
000 WWUS43 KFSD 292152 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 352 PM CST THU DEC 29 2005 ..LOW PRESSURE CENTERED IN SOUTH CENTRAL SOUTH DAKOTA EARLY TONIGHT...WILL MOVE OVER SOUTHEAST SOUTH DAKOTA AFTER MIDNIGHT... THEN NORTHERN IOWA FRIDAY. WINTER PRECIPITATION WILL BE ASSOCIATED WITH THIS SYSTEM...MAINLY ALONG AND NORTH OF INTERSTATE 90. SDZ040-300600- /O.CAN.KFSD.SN.Y.0003.051230T0300Z-051230T1200Z/ /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1800Z/ BROOKINGS- INCLUDING THE CITY OF...BROOKINGS 352 PM CST THU DEC 29 2005 ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST FRIDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. LIGHT RAIN AND FREEZING RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW BY MIDNIGHT. AREAS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY 3 TO 5 INCHES SNOWFALL BY FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ071-072-080-081-300600- /O.CAN.KFSD.SN.Y.0003.051230T0600Z-051230T1500Z/ /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1800Z/ LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- INCLUDING THE CITIES OF...TYLER...IVANHOE...MARSHALL...SLAYTON... WINDOM 352 PM CST THU DEC 29 2005 ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST FRIDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. FREEZING RAIN AND LIGHT RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW BY MIDNIGHT. AREAS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY 3 TO 5 INCHES SNOWFALL THROUGH FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SDZ039-300600- /O.CAN.KFSD.SN.Y.0003.051230T0300Z-051230T1200Z/ /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1200Z/ KINGSBURY- INCLUDING THE CITY OF...DE SMET 352 PM CST THU DEC 29 2005 ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... HE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. LIGHT RAIN AND FREEZING RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW BY MIDNIGHT. AREAS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY 3 TO 5 INCHES SNOWFALL BY FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SDZ038-292300- /O.CAN.KFSD.SN.Y.0003.051230T0300Z-051230T1200Z/ BEADLE- INCLUDING THE CITY OF...HURON 352 PM CST THU DEC 29 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE SNOW ADVISORY. THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. AREAS OF LIGHT RAIN SHOULD CHANGE TO SOME SNOW BY MIDNIGHT TONIGHT...WITH UP TO 2 INCHES EXPECTED BY MORNING. $$ MNZ097-SDZ056-300600- /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1800Z/ PIPESTONE-MOODY- INCLUDING THE CITIES OF...PIPESTONE...FLANDREAU 352 PM CST THU DEC 29 2005 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST FRIDAY. LIGHT RAIN AND FREEZING RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW BY MIDNIGHT. AREAS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY 2 TO 4 INCHES SNOWFALL THROUGH FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ089-090-300600- /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1800Z/ NOBLES-JACKSON- INCLUDING THE CITIES OF...WORTHINGTON...JACKSON 352 PM CST THU DEC 29 2005 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 12 PM CST FRIDAY... HE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM CST FRIDAY. FREEZING RAIN AND LIGHT RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW AFTER MIDNIGHT. POCKETS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY UP TO 2 INCHES SNOWFALL THROUGH FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SDZ054-055-300600- /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1200Z/ MINER-LAKE- INCLUDING THE CITIES OF...HOWARD...MADISON 352 PM CST THU DEC 29 2005 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. LIGHT RAIN AND FREEZING RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW BY MIDNIGHT. AREAS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY 2 TO 4 INCHES SNOWFALL BY FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ002-003-014-300600- /O.NEW.KFSD.WW.Y.0006.051229T2152Z-051230T1200Z/ OSCEOLA-DICKINSON-CLAY IA- INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...SPENCER 352 PM CST THU DEC 29 2005 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY... HE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. LIGHT RAIN AND FREEZING RAIN SHOULD GRADUALLY CHANGE TO ALL SNOW AFTER MIDNIGHT. AREAS OF GLAZING THIS EVENING SHOULD BE FOLLOWED BY AROUND AN INCH SNOWFALL BY FRIDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ RYRHOLM/BR
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this snow advisory went out at Dec 29, 3:30 AM CST, 27 minutes earlier.
Area forecast discussion, Dec 29, 3:30 AM CST, 27 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
330 AM CST THU DEC 29 2005
.DISCUSSION...
COMPLICATED FCST THE NEXT FEW DAYS. FIRST PBLM IS DENSE FOG MAINLY E
OF JAMES RVR VALLEY. WITH LLM TRAPPED BLO INVERSION AND LOW LEVEL
SELY FLOW DVLPNG...WUD EXPECT DENSE FOG TO STAY AROUND FOR AWHILE
THIS MORN...SO HAVE EXPANDED AND CONTINUED THRU 15Z.
NOW WE MOVE ON TO S/W CURRENTLY OVR THE NRN ROCKIES. MODELS IN FAIR
AGGREEMENT WITH THIS S/W DIGGING ACRS THE NRN PLAINS THIS AFTN AND
TONIGHT WITH SFC LOW TRACKING ACRS SRN SD TODAY AND THIS EVE AND
ALONG THE MN/IA BORDER TONIGHT AND FRI. PRECIP SHUD START AS RAIN
WITH WARM AIR ALOFT AHEAD OF SYS. CONCERN IS WHETHER PRECIP MAY
START OF ZR- ERN CWA. THIS IS PSBL...BUT LOW LEVELS WL WARM INTO MID
TO UPPER 30S FAIRLY QUICKLY ONE LIGHT RAIN STARTS...SO DO NOT EXPECT
MUCH ZR-. STG HGT FALLS WITH S/W AND WUD EXPECT RAIN TO CHANGE OVER
TO SNOW FAIRLY QUICKLY FM WEST TO E TONIGHT...WITH BEST LIFT N OF
I90 AND BEST CHC OF ACCUM SNOW NE OF A HON-OTG LINE TONIGHT INTO SAT
MORN. SYS IS MOVG QUICKLY BUT A SWAT OF 4 INCHES IS QUITE LIKELY IN
THIS AREA. SO HAVE GONE WITH A SNOW ADVY FOR THESE AREAS. WINDS SHUD
PICK UP ACRS THE W AND S AS SFC LOW DEEPENS. WL NOT GO WITH ANY WND
ADVY ATTM BUT SWRN CWA CUD COME CLOSE LATER TONIGHT.
UPPER LOW WL MOVE INTO WRN GREAT LAKES REGION BY FRI EVE...SO WUD
EXPECT PLENTY OF CLDS AND A CHC OF LIGHT SNOW ACRS CWA ON FRI.
FAIRLY COLD AIR WL FUNNEL INTO CWA FRI AND HAVE LOWERED MAX TEMPS
ACRS CWA.
SHUD BE FAIRLY QUITE ON SAT WITH TEMPS STILL ABOVE NORM...BUT WL
SHADE BACK A FEW DEG AS LOW LEVEL SELY FLOW DEVELOPS. WL NOT CHANGE
LATER PDS TOO MUCH...BUT WL SPEED UP CHC OF PRECIP ON TUES. WL KEEP
CHC OF PRECIP SUN AS DECENT S/W MOVES ACRS THE PLAINS. AIRMASS MAY
BE WARM ENUF FOR A MIC OF LIGHT RAIN OR LIGHT SNOW...BEFORE CHANGING
OVR TO SNOW IN THE EVE. ACTIVE WX PATTERN WITH WLYS INTO NEXT
WEEK...BUT TEMPS WL STILL REMAIN ABOVE NORM.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR
IAZ001-IAZ002-IAZ003-IAZ012-IAZ013-IAZ020-IAZ031.
MN...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR
MNZ071-MNZ072-MNZ080-MNZ081-MNZ089-MNZ090-MNZ097-MNZ098.
SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR
MNZ071-MNZ072-MNZ080-MNZ081.
NE...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR
NEZ013-NEZ014.
SD...DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR
SDZ040-SDZ055-
SDZ056-SDZ061-SDZ062-SDZ066-SDZ067-SDZ069-SDZ070-SDZ071.
SNOW ADVISORY FROM 9 PM THIS EVENING TO 6 AM CST FRIDAY
FOR SDZ038-SDZ039-SDZ040.
&&Hazardous weather outlook, Dec 28, 5:09 AM CST, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0509 AM CST WED DEC 28 2005 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-291200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0509 AM CST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WIND AND FOG... WIDESPREAD FOG WITH PATCHY DENSE FOG WILL CONTINUE THROUGH MUCH OF THE MORNING THROUGH SOUTHWEST MINNESOTA AND PORTIONS OF NORTHWEST IOWA. SPOTTY FREEZING DRIZZLE WILL ALSO BE POSSIBLE... CREATING SLICK ROADWAYS IN RANDOM LOCATIONS. MOTORISTS ARE URGED TO USE CAUTION WHEN TRAVELING THIS MORNING. AREAS OF FOG WILL REDEVELOP THIS EVENING THROUGH PORTIONS OF EASTERN SOUTH DAKOTA AND NORTHEASTERN NEBRASKA...AS WELL AS ACROSS SOUTHWEST MINNESOTA AND NORTHWEST IOWA. SOME AREAS OF DENSE FOG WILL AGAIN BE POSSIBLE...AND TEMPERATURES BELOW FREEZING WILL RESULT IN SOME SLICK SPOTS ON ROADWAYS AND BRIDGES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A MIXTURE OF WINTRY PRECIPITATION WILL BE A THREAT ON NEW YEARS DAY ACROSS THE AREA. AT THIS TIME...IT APPEARS A GREAT DEAL OF THE PRECIPITATION COULD BE IN THE FORM OF LIQUID...WHICH MAY INCREASE THREAT FOR AREAS OF FREEZING RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. JC
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 6:31 PM CST | Dense Fog Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 14 hr |
| Dec 29, 3:52 PM CST | Winter Weather Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 1 more | 20 hr |
| Dec 29, 9:08 AM CST | Freezing Rain Advisory | FSD | Beadle, Brookings, Kingsbury | 6 hr |
Nearby
Snow Advisories in Minnesota, 2005Snow Advisories in South Dakota, 2005Every snow advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.